# SDR AALA20070631

- Difficulty date: January 24, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFW - EMERGENCY LIGHT BATTERY PACK AT AFT COACH SEATS M33401 FAILED FUNCTIONAL TEST.  REPLACED EMERGENCY LIGHT BATTERY PACK AT AFT COACH SEATS M33401.  SYSTEM GROUND CHECKED NORMAL OPERATION.
